VOL. 29 · NO. 1 | March, 1958
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 29 (1), (March, 1958)
No abstract available
Articles
Samuel Karlin
Ann. Math. Statist. 29 (1), 1-21, (March, 1958) DOI: 10.1214/aoms/1177706703
No abstract available
Marvin Zelen
Ann. Math. Statist. 29 (1), 22-40, (March, 1958) DOI: 10.1214/aoms/1177706704
Harry Kesten
Ann. Math. Statist. 29 (1), 41-59, (March, 1958) DOI: 10.1214/aoms/1177706705
Balkrishna V. Sukhatme
Ann. Math. Statist. 29 (1), 60-78, (March, 1958) DOI: 10.1214/aoms/1177706706
A. E. Sarhan, B. G. Greenberg
Ann. Math. Statist. 29 (1), 79-105, (March, 1958) DOI: 10.1214/aoms/1177706707
No abstract available
Paul S. Dwyer
Ann. Math. Statist. 29 (1), 106-117, (March, 1958) DOI: 10.1214/aoms/1177706708
H. Chernoff, H. Teicher
Ann. Math. Statist. 29 (1), 118-130, (March, 1958) DOI: 10.1214/aoms/1177706709
R. L. Plackett
Ann. Math. Statist. 29 (1), 131-142, (March, 1958) DOI: 10.1214/aoms/1177706710
No abstract available
John G. Kemeny, J. Laurie Snell
Ann. Math. Statist. 29 (1), 143-154, (March, 1958) DOI: 10.1214/aoms/1177706711
No abstract available
S. G. Ghurye
Ann. Math. Statist. 29 (1), 155-166, (March, 1958) DOI: 10.1214/aoms/1177706712
No abstract available
S. R. Searle
Ann. Math. Statist. 29 (1), 167-178, (March, 1958) DOI: 10.1214/aoms/1177706713
No abstract available
Z. W. Birnbaum, Ronald Pyke
Ann. Math. Statist. 29 (1), 179-187, (March, 1958) DOI: 10.1214/aoms/1177706714
Meyer Dwass
Ann. Math. Statist. 29 (1), 188-191, (March, 1958) DOI: 10.1214/aoms/1177706715
No abstract available
Charlotte T. Striebel
Ann. Math. Statist. 29 (1), 192-200, (March, 1958) DOI: 10.1214/aoms/1177706716
Ingram Olkin, John W. Pratt
Ann. Math. Statist. 29 (1), 201-211, (March, 1958) DOI: 10.1214/aoms/1177706717
Leo Breiman
Ann. Math. Statist. 29 (1), 212-218, (March, 1958) DOI: 10.1214/aoms/1177706718
No abstract available
J. W. Archbold, N. L. Johnson
Ann. Math. Statist. 29 (1), 219-225, (March, 1958) DOI: 10.1214/aoms/1177706719
No abstract available
Ingram Olkin, John W. Pratt
Ann. Math. Statist. 29 (1), 226-234, (March, 1958) DOI: 10.1214/aoms/1177706720
Shanti S. Gupta, Milton Sobel
Ann. Math. Statist. 29 (1), 235-244, (March, 1958) DOI: 10.1214/aoms/1177706721
Stanislaw Trybula
Ann. Math. Statist. 29 (1), 245-253, (March, 1958) DOI: 10.1214/aoms/1177706722
P. V. Krishna Iyer
Ann. Math. Statist. 29 (1), 254-261, (March, 1958) DOI: 10.1214/aoms/1177706723
W. S. Connor
Ann. Math. Statist. 29 (1), 262-266, (March, 1958) DOI: 10.1214/aoms/1177706724
B. Sherman
Ann. Math. Statist. 29 (1), 267-273, (March, 1958) DOI: 10.1214/aoms/1177706725
Shanti S. Gupta, Milton Sobel
Ann. Math. Statist. 29 (1), 274-281, (March, 1958) DOI: 10.1214/aoms/1177706726
Franklin A. Graybill
Ann. Math. Statist. 29 (1), 282-287, (March, 1958) DOI: 10.1214/aoms/1177706727
No abstract available
Notes
M. A. Girshick
Ann. Math. Statist. 29 (1), 288-290, (March, 1958) DOI: 10.1214/aoms/1177706728
No abstract available
V. R. Rao
Ann. Math. Statist. 29 (1), 290-294, (March, 1958) DOI: 10.1214/aoms/1177706729
P. G. Guest
Ann. Math. Statist. 29 (1), 294-299, (March, 1958) DOI: 10.1214/aoms/1177706730
Emanuel Parzen
Ann. Math. Statist. 29 (1), 299-301, (March, 1958) DOI: 10.1214/aoms/1177706731
No abstract available
Gerald D. Berndt
Ann. Math. Statist. 29 (1), 302-306, (March, 1958) DOI: 10.1214/aoms/1177706732
No abstract available
A. W. Marshall
Ann. Math. Statist. 29 (1), 307-309, (March, 1958) DOI: 10.1214/aoms/1177706733
No abstract available
Lionel Weiss
Ann. Math. Statist. 29 (1), 310-312, (March, 1958) DOI: 10.1214/aoms/1177706734
David Blackwell
Ann. Math. Statist. 29 (1), 313-316, (March, 1958) DOI: 10.1214/aoms/1177706735
No abstract available
Lionel Weiss
Ann. Math. Statist. 29 (1), 316-318, (March, 1958) DOI: 10.1214/aoms/1177706736
Jerome Blackman
Ann. Math. Statist. 29 (1), 318-322, (March, 1958) DOI: 10.1214/aoms/1177706737
J. H. B. Kemperman
Ann. Math. Statist. 29 (1), 322-324, (March, 1958) DOI: 10.1214/aoms/1177706738
No abstract available
News
Ann. Math. Statist. 29 (1), 325-328, (March, 1958) DOI: 10.1214/aoms/1177706739
No abstract available
Ann. Math. Statist. 29 (1), 328-350, (March, 1958) DOI: 10.1214/aoms/1177706740
No abstract available
Publications
Ann. Math. Statist. 29 (1), 350, (March, 1958) DOI: 10.1214/aoms/1177706741
No abstract available
Back Matter
Ann. Math. Statist. 29 (1), (March, 1958)
No abstract available
Back to Top